# SDR IPXA2018010825222

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 50,126 hours, 16,232 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Altitude
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR CABIN ALTITUDE AUTO 2. OPEN.
